A. S., IndiaI have responded very well to the treatment and since I have started taking medication I have not had a serious attck of Urticaria....specially no outbreak of angio oedema. Since starting medication my improvement has been nearly 65%. I have had really bad attacks that lasted from 1 to 3 months with frequent angio oedema every 3 to 4 years; but ever since I started your medication in Feb 2009 I have not suffered angio oedema but have had very mild rashes which fade within an hour occasionally. I have not taken the anti histamines and steroids (Wysolone 50mg) that had been prescribed. I have not felt the need for them and feel fit enough.
S. G., USAThe response to the treatment is quite significant since I have started 6-8 months back; I have greatly noticed improvement in the skin. Intensity of the rashes has also decreased considerably. Since last medicine, there has been significant control over the rashes. In fact I have noticed very few new rashes (may be 2-3). At the same time, existing rashes (in total - 10 rashes) over the face has gone away completely!!! During the course of your medicine, I have stopped steroidal shots and topical ointments. The disease has slowed down and stopped spreading over the body. This is significant achievement that I have noticed in past few months. Thanks to Dr. Shah and his team.
H. S. S. D. Prasanna, Andhra Pradesh, IndiaThe treatment I received for Lichen Planus from Dr. Shah is excellent !!! About one and half years back , when I was told by the allopathic doctors that there is no cure for Lichen Planus, I was in great agony. It is my wife, who searched net and found Life force. After starting treatment with Dr. Shah, in just one and half years, the intensity of lichen Planus has come down drastically, most of the body marks are fading close to normal skin, and I have very few patches now. I am confident that with regular usage of Dr. Shah’s medicines, probably in about 6 months, I would be completely relieved of this. Life Force really brought my happiness back.